Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 86, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Some remarks on Brauer’s third main theorem
Arye Juhász.
Proc. Amer. Math. Soc. 86 (1982), 363-369
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671195
Representing triples of a symplectic manifold
Guido Karrer.
Proc. Amer. Math. Soc. 86 (1982), 370-374
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671196
Order ideals of minimal generators
E. Graham Evans and Phillip Griffith.
Proc. Amer. Math. Soc. 86 (1982), 375-378
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671197
Conjugacy separability of certain $1$-relator groups
C. Y. Tang.
Proc. Amer. Math. Soc. 86 (1982), 379-384
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671198
Free products of abelian $l$-groups are cardinally indecomposable
Wayne B. Powell and Constantine Tsinakis.
Proc. Amer. Math. Soc. 86 (1982), 385-390
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671199
A note on nonfinitely generated projective $Z𝜋$-modules
Takeo Akasaki.
Proc. Amer. Math. Soc. 86 (1982), 391
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671200
Dieudonné-Schwartz theorem on bounded sets in inductive limits. II
J. Kučera and C. Bosch.
Proc. Amer. Math. Soc. 86 (1982), 392-394
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671201
The partial differential equation $u_{t}+f(u)_{x}=-cu$
Harumi Hattori.
Proc. Amer. Math. Soc. 86 (1982), 395-401
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671202
Decomposable positive maps on $C^{∗} $-algebras
Erling Størmer.
Proc. Amer. Math. Soc. 86 (1982), 402-404
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671203
Discrete generalized Cesàro operators
H. C. Rhaly.
Proc. Amer. Math. Soc. 86 (1982), 405-409
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671204
The translation invariant uniform approximation property for compact groups
Giancarlo Travaglini.
Proc. Amer. Math. Soc. 86 (1982), 410-412
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671205
The dimension of peak-interpolation sets
Edgar Lee Stout.
Proc. Amer. Math. Soc. 86 (1982), 413-416
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671206
On the ergodicity of a class of real skew product extensions of approximations
G. R. Goodson.
Proc. Amer. Math. Soc. 86 (1982), 417-422
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671207
Semiregular invariant measures on abelian groups
Andrzej Pelc.
Proc. Amer. Math. Soc. 86 (1982), 423-426
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671208
On unicity of complex polynomial $L_{1}$-approximation along curves
A. Kroó.
Proc. Amer. Math. Soc. 86 (1982), 427-432
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671209
The geometry of weak Radon-Nikodým sets in dual Banach spaces
Lawrence H. Riddle.
Proc. Amer. Math. Soc. 86 (1982), 433-438
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671210
On sets of mutually disjoint univalent meromorphic functions
Reuven Harmelin.
Proc. Amer. Math. Soc. 86 (1982), 439-446
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671211
On the Sobczyk-Hammer decomposition of additive set functions
Wilfried Siebe.
Proc. Amer. Math. Soc. 86 (1982), 447-450
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671212
Unit lemniscates contained in the unit ball
Mau Hsiang Shih and Hann Tzong Wang.
Proc. Amer. Math. Soc. 86 (1982), 451-454
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671213
On the integral means of derivatives of the atomic function
Miodrag Mateljević and Miroslav Pavlović.
Proc. Amer. Math. Soc. 86 (1982), 455-458
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671214
On a gap Tauberian theorem of Lorentz and Zeller
T. A. Keagy.
Proc. Amer. Math. Soc. 86 (1982), 459-460
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671215
Approximate topology on $Rep(A)$
Sa Ge Lee.
Proc. Amer. Math. Soc. 86 (1982), 461-463
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671216
Characteristic exponents and some applications to differential equations
F. S. De Blasi and M. A. Boudourides.
Proc. Amer. Math. Soc. 86 (1982), 464-470
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671217
On the relation between left thickness and topological left thickness in semigroups
James C. S. Wong.
Proc. Amer. Math. Soc. 86 (1982), 471-476
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671218
Generic existence of a solution for a differential equation in a scale of Banach spaces
Tomás Domínguez Benavides.
Proc. Amer. Math. Soc. 86 (1982), 477-484
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671219
On quasinilpotent semigroups of operators
P. S. Guinand.
Proc. Amer. Math. Soc. 86 (1982), 485-486
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671220
A necessary and sufficient condition for uniform approximation by certain rational modules
J. J. Carmona Doménech.
Proc. Amer. Math. Soc. 86 (1982), 487-490
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671221
Simplified $L^{∞}$ estimates for difference schemes for partial differential equations
William J. Layton.
Proc. Amer. Math. Soc. 86 (1982), 491-495
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671222
Totally real minimal submanifolds in a complex projective space
Norio Ejiri.
Proc. Amer. Math. Soc. 86 (1982), 496-497
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671223
A characterization of the least cardinal for which the Baire category theorem fails
Arnold W. Miller.
Proc. Amer. Math. Soc. 86 (1982), 498-502
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671224
Products of CW-complexes
Yoshio Tanaka.
Proc. Amer. Math. Soc. 86 (1982), 503-507
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671225
More on M. E. Rudin’s Dowker space
Klaas Pieter Hart.
Proc. Amer. Math. Soc. 86 (1982), 508-510
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671226
Invariant measures for affine foliations
William M. Goldman, Morris W. Hirsch and Gilbert Levitt.
Proc. Amer. Math. Soc. 86 (1982), 511-518
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671227
Lower bounds for the unknotting numbers of certain torus knots
Makoto Yamamoto.
Proc. Amer. Math. Soc. 86 (1982), 519-524
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671228
Finite $2$-complexes with infinitely-generated groups of self-homotopy-equivalences
A. M. Brunner and J. G. Ratcliffe.
Proc. Amer. Math. Soc. 86 (1982), 525-530
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671229
Extending expansive homeomorphisms
J. D. Wine.
Proc. Amer. Math. Soc. 86 (1982), 531-534
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671230
On quaternionic James numbers and almost-quaternion substructures on the sphere
Turgut Önder.
Proc. Amer. Math. Soc. 86 (1982), 535-540
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671231
Perfectly normal compact spaces are continuous images of $𝛽\mathbf{N}_{\mathbf{N}}$
Teodor C. Przymusiński.
Proc. Amer. Math. Soc. 86 (1982), 541-544
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671232
Sheaf theoretic cohomological dimension and finitistic spaces
Satya Deo.
Proc. Amer. Math. Soc. 86 (1982), 545-550
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671233
On simple loops on a solid torus of general genus
Takeshi Kaneto.
Proc. Amer. Math. Soc. 86 (1982), 551-552
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 671234